# SDR CA011101006

- Difficulty date: October 12, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Support Beam
- Part time: 16,858 hours, 16,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACK ON ENGINE SUPPORT BEAM WHILE PERFORMING SB A601R-53-059. FOUND CRACKS AT THREE LOCATIONS ON LOWR WEB AT LBL 36, RBL 36 AND BL 0.
